# SDR SWIA201126458

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 22,525 hours, 19,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 CEILING OVERHEAD EMERGENCY LIGHTS ARE OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
